# SDR DALA2022102807002

- Difficulty date: October 27, 2022
- Submitted: October 28, 2022
- Operation: Air carrier
- Aircraft: N542US
- Make and model: Boeing 757251
- Aircraft serial: 26489
- Aircraft time: 78,784 hours, 29,298 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Circuit Breaker
- Condition: Tripped
- Location: Slide Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED ALL 6 DOOR "SLIDE" LIGHTS ARE INOP.  NSP AND FOUND THE C/B P11R34 (DOOR GIRT BAR ENTRY DIM) OPEN. RESET AND C/B POPPED. T/S AND FOUND DOOR 2R SLIDE LIGHT ASSEMBLY UNSECURE AND TOUCHING GROUND. SECURED LIGHT ASSEMBLY L406, RESET C/B - ALL SIX CABIN DOOR SLIDE LIGHTS OPS CKS NORMAL PER B757 AMM 25-66.
